question-icon

Suggest Treatment For Side Effects Of Flonase

default
Posted on Thu, 23 Feb 2017
Question: My mother was using Flonase & developed a reaction with white patches on inside of her bottom lip. We stopped the Flonase & hoped healing would begin. She bit her lip eating 4 days ago & wound is not healing. White patches have disappeared since discontinuing Flonase, but entire bottom lip inside is still red & sore & not healing as well as wound from bite not healing. We are on vacation & away from Dr. Can we do anything on our own to begin any healing of either of these issues, reaction or wound?
doctor
Answered by Dr. Noble Zachariah (41 minutes later)
Brief Answer:
Discussion follows

Detailed Answer:
Hello,

Welcome and thanks for your query.
The white patches after using Flonase ( Fluticasone) is like to be oral thrush which often occurs when topical steroids are being used.
You can use a topical cream with an antibiotic and an antifungal to help it heal faster. Also Reparil tablets would help reduce the swelling.

Do get back to me if you have further queries.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah (1 hour later)
We already used two topical creams which I stated in my first question. I also said neither worked & was looking for an alternative. There is no swelling so no need for Reparil.

Hello, anybody there for my 2nd question????
doctor
Answered by Dr. Noble Zachariah (10 hours later)
Brief Answer:
Additional medicines would help.

Detailed Answer:
sorry for the delay in answering due to the time zone difference.
You can take Flagyl 400 mg twice a day for 5 days. This ought to take care of the infection. You can also apply Solcoseryl paste which will help it heal faster.
Best wishes

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2319 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Side Effects Of Flonase

Brief Answer: Discussion follows Detailed Answer: Hello, Welcome and thanks for your query. The white patches after using Flonase ( Fluticasone) is like to be oral thrush which often occurs when topical steroids are being used. You can use a topical cream with an antibiotic and an antifungal to help it heal faster. Also Reparil tablets would help reduce the swelling. Do get back to me if you have further queries.